# SDR IPXA11667325

- Difficulty date: June 6, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587684
- Condition: Dented
- Location: Bs 933-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FLOOR PANEL FOUND 8 EA DENT MARKS AT BS 933 TO 985, RBL 77 TO RBL 88.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693H AND INSTALLED IAW AMM 53-01-06.
